MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 2-LUMEN 7 FR X 20 CM; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW CVC SET: 2-LUMEN 7 FR X 20 CM; CATHETER INTRAVASCULAR THERAPE
Catalog Number CV-47702-E
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "the swg was found kinked prior to the patient.They changed a new one." no patient involvement therefore no patient harm or injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The customer returned one opened cvc kit, including one guide wire assembly, 2-l catheter, and arrow raulerson syringe (ars) for evaluation.The end cap and straightener tubing, which are components of the guide wire assembly, were returned but not attached to the assembly.No definite signs of use were observed.Visual analysis revealed that the guide wire contained one kink on the distal j-bend.Microscopic examination confirmed the damage.The guide wire end cap and straightener tubing were reassembled to the assembly, and it was observed that the kink would be protected within the end cap during packaging, shipping, and storage.Both welds were observed to be full and spherical.No other defects or anomalies were observed with the guide wire, tubing , nor the returned tray.The kink in the guide wire measured 7mm form the distal end.The overall length of the guide wire measured 598mm, which is within the specifications of 596-604mm per product drawing.The guide wire outer diameter measured 0.803mm, which is within the specifications of 0.788-0.826mm per product drawing.The guide wire was functionally tested using a lab inventory arrow raulerson syringe (ars)/18 ga introducer needle subassembly based on the instructions-for-use (ifu) provided with the kit which states, "advance guidewire into arrow raulerson syringe approximately 10 cm until it passes through syringe valves or into introducer needle." slight resistance was observed at the kinked portion of the guide wire, however, the undamaged portions of the guide wire were able to pass through both components with no resistance.A manual tug test confirmed both welds were intact.A device history record review was performed , and no relevant findings were identified.The ifu provided with the kit warns the user , "do not apply excessive force in placing or removing catheter or guidewire.Excessive force can cause component damage or breakage.If damage is suspected or withdrawal cannot be easily accomplished , radiographic visualization should be obtained and further consultation requested." the report of a kinked guide wire was confirmed through examination of the returned sample.One kink was observed on the distal end of the guide wire body.The guide wire met all relevant dimensional and functional requirements, and a device history record review was performed with no relevant findings.During normal assembly, the kinked portion of the guidewire is protected within the end cap of the advancer assembly , however, the end cap and straightener tubing were not returned assembled to the tubing.Based on the customer report and sample received, the potential root cannot be determined as it cannot be confirmed when the damage occurred.Teleflex will continue to monitor and trend for complaints of this nature.

Brand Name
ARROW CVC SET: 2-LUMEN 7 FR X 20 CM
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19219843
Report Number3006425876-2024-00379
Device Sequence Number8106009
Product Code FOZ
UDI-Device Identifier10801902102536
UDI-Public10801902102536
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K993691
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date09/30/2024
Device Catalogue NumberCV-47702-E
Device Lot Number71F22K2374
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2024
Supplement Date Received by Manufacturer05/01/2024
Initial Report FDA Received Date05/01/2024
Supplement Report FDA Received Date05/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.; NONE REPORTED.
Patient SexUnknown